# SDR ASAA0380252

- Difficulty date: March 7, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 39522381
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND AFT GALLEY SERVICE DOOR HINGE FITTING GOUGED.  BLENDED GOUGE PER ASA EA 5240-01102.  (M)
